I took allergy tests and results were no allergies; stayed off gluten for two weeks with no change; saw a gastroenterologist and had an endoscopy and nothing unusual was found. It occurred to me that maybe the way I was taking Metamucil was the issue. I was taking way too much with way too little water, so I changed that - inconclusive so far. Anyone else deal with this kind of thing?
Hello nyartist, & welcome to the site. It sounds like you answered your own question. Taking metamucil is great, but you must drink lots & lots of extra water while taking it throughout the day, or it can do the reverse & cause the bloating, & more constipation. So drink, drink & more drink ! Water of course...
I started taking Xarelto and in a years time I gained 25 pounds and my stomach is so bloated I look pregnant. No matter what I do I cannot lose weight. I saw my gastroenterologist and he ran several tests on me and they were all negative. He finally gave up on me and said he did not know what my problem is. Thinks I am overeating but I probably don’t eat 800 calories a day because food makes my stomach bloat and hurt. I am going to discuss this with my PCP next time I see her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 8 Apr 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 8 Dec 2015 • 0 answers
Posted 19 Jan 2016 • 0 answers